# SDR ASAA2015021410634

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 30,336 hours, 9,109 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE DETECTON SYS FAILED TEST,  NR 2 ENGINE LIGHT FAILED TO ILLUMINATE.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT.  NR 2 ENGINE, LOOP B TESTS NORMAL AND M279 CONTROL MODULE SHOWS NO FAULTS WITH LOOP SELECT SWITCH SET TO "BOTH".  OPENED COWLS AND INSPECTED NR 2 ENGINE FIRE DETECTION LOOPS AND WIRE HARNESS CONNECTIONS TO LOOPS, NO DEFECTS NOTED.  REMOVED, CLEANED, AND REINSTALLED WIRE HARNESS CONNECTIONS FOR LOWER FAN DETECTOR LOOP.  CLOSED COWLS AND PERFORMED FIRE AND OVERHEAT DETECTION SYS.  OPS TEST IAW MM 26-10-00-710-801.  ALL TESTS PASSED.
